Primitive flag-transitive generalized hexagons and octagons

Schneider, Csaba and Van Maldeghem, Hendrik (2008) Primitive flag-transitive generalized hexagons and octagons. Journal of Combinatorial Theory. Ser. A., 115 (8). pp. 1436-1455.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: http://eprints.sztaki.hu/id/eprint/5615

Update Item Update Item